# SDR SWAA2022011861490

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 58,831 hours, 34,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LENS (FO SIDE) MISSING ; / [01] REINSTALLED LENS PER SIP.
